Hello: I'm taking prometrium manufactured by Akorn(I've been reading that this may make a difference) for perimenopause symptoms like body aches, breast tenderness, long periods and feel pretty good taking it as I sleep better, less body aches and mood seems to be better. However, after my period until I take it again I am so tired and have headaches. My doctor says to take it after I ovulate until I have get my period so have been following that pattern. What else can I do for that time between taking it?
I would recommend Tylenol and caffeine, also you can try non-drug things like dimming the lights in your house, wearing sunglasses while outside, using an icepack (or a bag of frozen peas works for me) on your forehead when you have symptoms, trying to reduce stress, and avoiding loud noises.
Hope this helps.
Andrew - PharmD candidate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2010 • 2 answers
Perimenopausal Symptoms - I am 41 years old and started this nonsense about a year ago, was on 37.5?
Posted 6 Oct 2010 • 1 answer
Posted 20 Oct 2011 • 1 answer
Posted 18 Mar 2015 • 1 answer
Posted 9 Apr 2015 • 2 answers